2018
Том 70
№ 4

All Issues

Asymptotic method of constructing solutions of N-th-order differential equations with slowly changing parameters (autonomic case)

Chan Kim T'i

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 33 (1981), no. 3, pp 330-332.

Citation Example: Chan Kim T'i Asymptotic method of constructing solutions of N-th-order differential equations with slowly changing parameters (autonomic case) // Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 427–429.

Full text